Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 48, NWS Tulsa, OK

March 31, 2013Choctaw County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 31, 2013, 7:01 AM CDT for Choctaw County, Oklahoma. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2013, 7:01 AM CDT (12:01 UTC)
Expired
Mar 31, 2013, 8:00 AM CDT
In force
59 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Choctaw County, OK

The radar

The Western Arkansas radar (KSRX), 181 km from the middle of the area, began a volume at 12:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 7:34 AM CDTTSTM WND DMGGrant, OKSEVERAL TREES DOWNED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 5:10 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 0.0 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2013-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1833 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2013-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 282 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1833 J/kg
Mixed-layer CIN
-201 J/kg
Mixed-layer LCL
878 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
282 m²/s²
0-3 km storm-relative helicity
335 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

005 
WUUS54 KTSA 311201
SVRTSA
OKC023-311300-
/O.NEW.KTSA.SV.W.0048.130331T1201Z-130331T1300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
701 AM CDT SUN MAR 31 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 800 AM CDT

* AT 700 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
  OF SOPER...MOVING EAST AT 25 MPH.

  STORM HAZARDS INCLUDE...
  HALF DOLLAR SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SOPER...
  KENT...GOODLAND...HUGO...MESSER...HUGO LAKE STATE PARK...SAWYER...
  RAYMOND GARY STATE PARK AND FORT TOWSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3387 9551 3389 9551 3388 9555 3392 9556
      3393 9559 3390 9566 3395 9582 3415 9579
      3412 9515 3394 9515 3393 9517 3395 9522
      3388 9526 3386 9542
TIME...MOT...LOC 1202Z 288DEG 23KT 3406 9571

$$
2 follow-up statements
183 
WWUS54 KTSA 311227
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
727 AM CDT SUN MAR 31 2013

OKC023-311300-
/O.CON.KTSA.SV.W.0048.000000T0000Z-130331T1300Z/
CHOCTAW OK-
727 AM CDT SUN MAR 31 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
CHOCTAW COUNTY...

AT 725 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GAY...MOVING 
SOUTHEAST AT 25 MPH. OTHER STRONG TO SEVERE THUNDERSTORMS WERE
LOCATED JUST EAST OF HUGO.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...GAY...
GOODLAND...MESSER...HUGO...APPLE...GRANT...ORD...HUGO LAKE STATE
PARK...FALLON...SAWYER...RAYMOND GARY STATE PARK...HUSKEY...SWINK...
FORT TOWSON AND FROGVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3387 9551 3389 9551 3388 9555 3392 9556
      3393 9559 3390 9566 3395 9582 3415 9579
      3412 9515 3394 9515 3393 9517 3395 9522
      3388 9526 3386 9542
TIME...MOT...LOC 1226Z 298DEG 22KT 3397 9565

$$
064 
WWUS54 KTSA 311248
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
748 AM CDT SUN MAR 31 2013

OKC023-311259-
/O.CAN.KTSA.SV.W.0048.000000T0000Z-130331T1300Z/
CHOCTAW OK-
748 AM CDT SUN MAR 31 2013

...THE SEVERE THUNDERSTORM WARNING FOR CHOCTAW COUNTY IS CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3387 9551 3389 9551 3388 9555 3392 9556
      3393 9559 3390 9566 3395 9582 3415 9579
      3412 9515 3394 9515 3393 9517 3395 9522
      3388 9526 3386 9542
TIME...MOT...LOC 1249Z 298DEG 22KT 3390 9550

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 6:20 AM CDT, 41 minutes earlier.

Area forecast discussion, Mar 31, 6:20 AM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
620 AM CDT SUN MAR 31 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
GUSTY NW WINDS...IN ASSOCIATION WITH THUNDERSTORMS ACROSS
SE OK AND WEAKENING STORMS IN NW AR WILL PERSIST THROUGH
ABOUT 14-15Z. A FEW STRONGER/SEVERE STORMS WILL BE POSSIBLE
WITH THE SE OK ACTIVITY...WITH STORMS EVENTUALLY MOVING
OUT OF THE AREA TOWARD 18Z. MVFR CIGS CAN BE EXPECTED FOR
THE NW AR AND SE OK TAFS...WITH IMPROVEMENT BY THIS
AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 451 AM CDT SUN MAR 31 2013/

DISCUSSION...
SECOND CONVECTIVE ROUND OF SHOWERS/THUNDERSTORMS
DROPPING SOUTHEAST AT 09Z.  FIRST ROUND PROVIDED
LARGE HAIL DURING THE EVENING AND A COUPLE HOURS
AFTER MIDNIGHT. THIS NEW ROUND OF THUNDER ACTION
MAKING WIND GUSTS IN EXCESS OF 40 MPH  NORTHWEST
OSAGE COUNTY. HR CUBED MODEL DIMINISHES NORTHERN
LINE NOW IN OSAGE WASHINGTON CRAIG COUNTIES WITH
TIME AND  ENHANCES WEST EAST BAND NEAR I-40 AXIS
IN CENTRAL / WESTERN OK. LIKELY/CATEGORICAL POPS
CARRIED THIS MORNING SOUTHEAST OK.  HIGHEST POPS
NEAR RED RIVER. MARGINAL POP THIS AFTERNOON ONLY
FOR FAR SOUTHEAST.

A COLD FRONT WILL DIVE SOUTH THROUGH THE AREA ON
MONDAY.  WRF  VERY  FAST WITH THE COLD AIR WHILE
REMAINDER OF THE MODELS...ECM...UKM...GFS SLOWER.
COMPOSITE MAX TEMP MONDAY.

AFOREMENTIONED FRONT  WILL SET THE STAGE FOR WET
PERIOD TUESDAY INTO WEDNESDAY.  PRECIPITABLE H2O
VALUES IN EXCESS OF 1.0 MUCH OF AREA. UPPER FLOW
WILL BACK BRINGING GOOD LIFT UP OVER THE STALLED
FRONT PARKED SOUTH OF TSA FORECAST AREA.  BETTER
THAN AN INCH OF RAIN A FAIR BET ESPECIALLY SOUTH.

WARMING TREND BEGINS FRIDAY AS WINDS TURN SOUTH.
GW

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   72  44  67  41 /  50   0  20  70
FSM   74  47  75  46 /  60   0  10  50
MLC   73  45  76  46 / 100   0  10  50
BVO   73  40  59  39 /  30   0  40  60
FYV   68  39  67  41 /  60   0  10  60
BYV   69  41  63  38 /  50   0  10  70
MKO   72  45  73  45 /  50   0  10  60
MIO   71  42  58  39 /  50   0  30  60
F10   73  45  74  45 /  50   0  10  70
HHW   73  51  76  50 /  80  10  10  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...99
LONG TERM....99
AVIATION...18
Hazardous weather outlook, Mar 31, 4:52 AM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
452 AM CDT SUN MAR 31 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
452 AM CDT SUN MAR 31 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

POOR VISIBILITY.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A COMPLEX OF SHOWERS AND THUNDERSTORMS IS CURRENTLY MOVING ACROSS
NORTHEAST OKLAHOMA...AND WILL CONTINUE TO PROGRESS TO THE
EAST-SOUTHEAST THIS MORNING. GUSTY WINDS CAN BE EXPECTED ALONG THE
LEADING EDGE OF THE RAINFALL...WITH GUSTS UP TO 50 MPH POSSIBLE.

THUNDERSTORMS WILL ALSO CONTINUE TO GRADUALLY INCREASE ACROSS
SOUTHEAST OKLAHOMA THIS MORNING...AND POSSIBLE INTO WEST CENTRAL
ARKANSAS AFTER SUNRISE. A FEW OF THE STRONGER STORMS WILL BE CAPABLE
OF PRODUCING LARGE HAIL AND GUSTY WINDS. THE BEST CHANCES OF SEVERE
WEATHER WILL GENERALLY BE SOUTH OF A MCALESTER TO FORT SMITH LINE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...VERY HIGH FIRE WEATHER POTENTIAL.

EXTENDED DISCUSSION...
A MUCH STRONGER COLD FRONT WILL MOVE THROUGH THE AREA ON
MONDAY...WITH SHOWER AND THUNDERSTORM CHANCES
INCREASING...ESPECIALLY BY MONDAY NIGHT. TUESDAY THROUGH THURSDAY
WILL COOL AND WET...WITH PERIODS OF SHOWERS AND THUNDERSTORMS AS AN
UPPER LEVEL LOW APPROACHES THE REGION. THIS SYSTEM WILL EVENTUALLY
MOVE EAST OF THE AREA LATE IN THE WEEK...WITH MORE SEASONAL WEATHER
EXPECTED.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Mar 31, 5:17 AM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
517 AM CDT SUN MAR 31 2013

OKZ073>075-311100-
HASKELL OK-LATIMER OK-PITTSBURG OK-
517 AM CDT SUN MAR 31 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN HASKELL...PITTSBURG AND LATIMER

AT 515 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WHITEFIELD TO 8 MILES NORTH OF MCALESTER TO JUST
NORTHWEST OF SCIPIO...MOVING SOUTHEAST AT 30 MPH. LOCATIONS
IN PITTSBURG AND LATIMER COUNTIES WILL BE AFFECTED BY THESE STORMS.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3512 9603 3509 9581 3513 9562 3529 9518
      3497 9492 3494 9500 3492 9500 3476 9528
      3473 9547 3477 9581 3507 9608
TIME...MOT...LOC 1015Z 310DEG 24KT 3522 9522 3506 9554
          3503 9574 3507 9597
Special weather statement, Mar 31, 5:44 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
544 AM CDT SUN MAR 31 2013

ARZ029-OKZ074>076-311115-
HASKELL OK-LATIMER OK-LE FLORE OK-SEBASTIAN AR-
544 AM CDT SUN MAR 31 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SOUTHERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN HASKELL...CENTRAL LE FLORE AND EASTERN LATIMER

AT 542 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HUNTINGTON TO LEQUIRE...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IN EASTERN LATIMER...CENTRAL LE FLORE AND SOUTHERN
SEBASTIAN COUNTIES WILL BE AFFECTED BY THESE STORMS.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3513 9408 3514 9413 3510 9414 3507 9423
      3503 9422 3495 9436 3494 9441 3492 9444
      3471 9445 3469 9508 3521 9513 3520 9402
      3517 9402
TIME...MOT...LOC 1042Z 285DEG 26KT 3511 9428 3509 9513
Special weather statement, Mar 31, 5:58 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
558 AM CDT SUN MAR 31 2013

OKZ049-073-075-311145-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
558 AM CDT SUN MAR 31 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     PITTSBURG...NORTHERN PUSHMATAHA AND LATIMER

AT 555 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A
WEST TO EAST LINE FROM CENTRAL PITTSBURG COUNTY TO NORTHERN LATIMER
COUNTY.

LOCATIONS IN CENTRAL AND SOUTHERN PITTSBURG COUNTY AS WELL AS
LOCATIONS IN LATIMER AND NORTHERN PUSHMATAHA COUNTIES WILL BE
AFFECTED BY THESE STORMS.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3451 9577 3451 9568 3459 9568 3459 9587
      3468 9589 3469 9609 3498 9607 3516 9537
      3516 9535 3506 9535 3505 9495 3494 9495
      3494 9500 3486 9500 3485 9506 3468 9506
      3468 9494 3451 9494 3450 9577
TIME...MOT...LOC 1055Z 307DEG 19KT 3494 9603 3498 9549
          3501 9502
Special weather statement, Mar 31, 6:15 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
615 AM CDT SUN MAR 31 2013

ARZ001-002-010-011-OKZ069-311215-
ADAIR OK-BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
615 AM CDT SUN MAR 31 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHEASTERN BENTON...CARROLL...MADISON AND WASHINGTON

IN NORTHEAST OKLAHOMA
     EASTERN ADAIR

AT 614 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BEAVER TO LAKE FRANCIS...MOVING EAST AT 40 MPH.

A LARGE PORTION OF SOUTHEASTERN BENTON...CARROLL...MADISON...
WASHINGTON AND EASTERN ADAIR COUNTIES WILL BE AFFECTED BY THESE
STORMS THROUGH 715 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.
GUSTY WINDS MAY OCCUR SEVERAL MILES AHEAD OF THE RAINFALL.

LAT...LON 3612 9347 3609 9347 3608 9344 3597 9345
      3592 9350 3581 9351 3577 9355 3575 9459
      3610 9467 3651 9377 3648 9329 3612 9329
TIME...MOT...LOC 1114Z 280DEG 51KT 3645 9375 3613 9450
Special weather statement, Mar 31, 6:35 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
635 AM CDT SUN MAR 31 2013

OKZ049-053-311215-
CHOCTAW OK-PUSHMATAHA OK-
635 AM CDT SUN MAR 31 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHWESTERN CHOCTAW AND SOUTHWESTERN PUSHMATAHA

AT 636 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF BOSWELL...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HUGO...BOSWELL...UNGER...SOPER...
MESSER...KENT...SPEER AND DELA.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3412 9594 3415 9596 3415 9598 3416 9598
      3416 9579 3424 9578 3423 9543 3400 9545
      3398 9594
TIME...MOT...LOC 1136Z 274DEG 33KT 3414 9590
Special weather statement, Mar 31, 6:42 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
642 AM CDT SUN MAR 31 2013

OKZ049-075-076-311245-
LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
642 AM CDT SUN MAR 31 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN LE FLORE...PUSHMATAHA AND SOUTHERN LATIMER

AT 642 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 25 MILES EAST OF HEAVENER RUNESTONE STATE PARK TO
TALIHINA TO 5 MILES NORTHWEST OF DUNBAR...MOVING SOUTHEAST AT 40 MPH.

A LARGE PORTION OF SOUTHERN LE FLORE...PUSHMATAHA AND SOUTHERN
LATIMER COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 745 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3451 9573 3451 9568 3455 9568 3460 9558
      3460 9552 3463 9551 3481 9514 3493 9444
      3450 9447 3450 9504 3425 9506 3424 9578
TIME...MOT...LOC 1142Z 300DEG 35KT 3492 9410 3476 9503
          3449 9560

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:13 PM CDTSpecial Weather StatementTSATulsa32 min
Mar 30, 7:40 PM CDTSpecial Weather StatementTSAOkfuskee35 min
Mar 30, 7:41 PM CDTSpecial Weather StatementTSAWagoner34 min
Mar 30, 7:50 PM CDTSpecial Weather StatementTSAMayes25 min
Mar 30, 7:57 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner63 min
Mar 30, 8:01 PM CDTSpecial Weather StatementTSANowata29 min
Mar 30, 8:24 PM CDTSpecial Weather StatementTSARogers36 min
Mar 30, 8:38 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers52 min
Mar 30, 8:45 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner60 min
Mar 30, 8:53 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa, Rogers67 min
Mar 30, 9:10 PM CDTTornado WarningTSACherokee, Muskogee, Wagoner35 min
Mar 30, 9:19 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa56 min
Mar 30, 9:21 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes, Rogers54 min
Mar 30, 9:31 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah, Wagoner59 min
Mar 30, 9:33 PM CDTSevere Thunderstorm WarningTSAPittsburg57 min
Mar 30, 10:04 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes56 min
Mar 30, 10:09 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Muskogee, Sequoyah66 min
Mar 30, 10:31 PM CDTSevere Thunderstorm WarningTSAPittsburg44 min
Mar 30, 10:41 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah64 min
Mar 30, 11:08 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah67 min
Mar 30, 11:19 PM CDTSevere Thunderstorm WarningTSACherokee, Sequoyah41 min
Mar 30, 11:23 PM CDTSpecial Weather StatementTSAPushmataha37 min
Mar 30, 11:38 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha67 min
Mar 30, 11:58 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah62 min
Mar 31, 12:38 AM CDTSevere Thunderstorm WarningTSALeFlore67 min
Mar 31, 3:27 AM CDTSpecial Weather StatementTSAOsage63 min
Mar 31, 3:43 AM CDTSpecial Weather StatementTSAOsage, Pawnee, Washington47 min
Mar 31, 4:20 AM CDTSpecial Weather StatementTSACraig, Creek, Nowata, Pawnee, Rogers, Tulsa and 1 more55 min
Mar 31, 5:13 AM CDTSpecial Weather StatementTSADelaware, Mayes, Tulsa, Wagoner47 min
Mar 31, 5:17 AM CDTSpecial Weather StatementTSALatimer, Pittsburg43 min
Mar 31, 5:44 AM CDTSpecial Weather StatementTSALeFlore31 min
Mar 31, 5:58 AM CDTSpecial Weather StatementTSALatimer, Pittsburg47 min
Mar 31, 6:35 AM CDTSpecial Weather StatementTSAChoctaw40 min
Mar 31, 6:42 AM CDTSpecial Weather StatementTSAPushmataha63 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.